MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA SCREW 85MM - STERILE; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA SCREW 85MM - STERILE; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.038.085S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.Device history lot: device history review done by (b)(4) on 26 feb 2020.Part number: 04.038.185s, lot number: h577485, part manufacture date: apr 13, 2018, manufacturing location: (b)(4), part expiration date: mar 31, 2028, nonconformance noted: n/a.Dhr record review: a review of the device history record revealed no complaint related anomalies.The device history record shows this lot of tfna fenestrated screw was processed through the normal manufacturing and inspection operations with no non-conformances or rework noted.The lot quantity of (b)(4) pieces met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.A review of the device history record for the raw material revealed no complaint related anomalies.The device history record shows this lot met all requirements at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device history review: the lot quantity of (b)(4) pieces met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on an unknown date that the patient underwent removal of a short trochanteric femoral nail (tfna) on (b)(6) 2020.The patient sustained a distal third femur fracture.All implants were successfully explanted without issue and the patient was revised with a (b)(6) nail.No patient consequences reported.This complaint involves four (4) devices.This is 2 of 4 for report (b)(4).

Brand Name
TFNA SCREW 85MM - STERILE
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9824654
Report Number2939274-2020-01247
Device Sequence Number14220135
Product Code HSB
UDI-Device Identifier10886982098450
UDI-Public(01)10886982098450
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K131548
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.038.085S
Device Catalogue Number04.038.085S
Device Lot NumberH577485
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/15/2020
Initial Report FDA Received Date03/12/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR
Patient Weight56